Alert archive / Wyoming / Red Flag Warnings in 2018

Red Flag Warning 25, NWS Cheyenne, WY

August 29, 2018

NWS Cheyenne, WY issued this red flag warning at Aug 29, 2018, 1:34 AM MDT. It took effect at Aug 30, 2018, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 29, 2018, 1:34 AM MDT (07:34 UTC)
In effect from
Aug 30, 2018, 11:00 AM MDT
Expired
Aug 30, 2018, 7:56 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

617 
WWUS85 KCYS 290734
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
134 AM MDT Wed Aug 29 2018

...RED FLAG WARNINGS IN EFFECT FOR TODAY AND THURSDAY FOR GUSTY
WINDS AND LOW HUMIDITY FOR MUCH OF SOUTHEAST WYOMING...

...FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW HUMIDITY REMAINS IN
EFFECT FOR FWZ 310 THURSDAY...

WYZ301>304-306-308-300000-
/O.UPG.KCYS.FW.A.0018.180830T1700Z-180831T0200Z/
/O.NEW.KCYS.FW.W.0025.180830T1700Z-180831T0200Z/
/O.CON.KCYS.FW.W.0024.180829T1700Z-180830T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Upper North Platte River Basin-
Laramie Valley/Shirley Basin-
134 AM MDT Wed Aug 29 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 301, 302, 303, 304, 306, AND 308... 

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR
FOR GUSTY WEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301,
302, 303, 304, 306, AND 308...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Thursday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 301.Fire weather zone 
  302.Fire weather zone 303.Fire weather zone 304.Fire weather 
  zone 306.Fire weather zone 308. 

* WIND...Southwest winds 15 to 25 mph with gusts to 35 mph
  Wednesday. Similar winds expected for Thursday afternoon.

* HUMIDITY...10 to 15 percent in the late morning and afternoon 
  both days.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ309-300000-
/O.UPG.KCYS.FW.A.0018.180830T1700Z-180831T0200Z/
/O.NEW.KCYS.FW.W.0025.180830T1700Z-180831T0200Z/
/O.EXA.KCYS.FW.W.0024.180829T1700Z-180830T0200Z/
South Laramie Range/Medicine Bow NF-
134 AM MDT Wed Aug 29 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONE 309... 

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT THURSDAY FOR
GUSTY WEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 8 PM MDT
this evening. A Red Flag Warning has also been issued from 11 AM 
to 8 PM MDT Thursday. The Fire Weather Watch is no longer in 
effect. 

* WIND...West to southwest winds 15 to 20 mph with gusts to 30 
  mph during the afternoon. Similar winds are expected Thursday.

* HUMIDITY...Afternoon humidity falling to 10 to 15 percent in 
  the afternoon both today and Thursday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-300000-
/O.CON.KCYS.FW.A.0018.180830T1700Z-180831T0200Z/
Platte/Goshen/Central and Eastern Laramie-
134 AM MDT Wed Aug 29 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR 
FIRE WEATHER ZONE 310...

* AFFECTED AREA...Fire weather zone 310.

* WIND...West to southwest winds 15 to 20 mph with gusts to 30 
  mph during the afternoon.

* HUMIDITY...Afternoon humidity falling to 10 to 15 percent in 
  the afternoon.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
5 follow-up statements
794 
WWUS85 KCYS 292010
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
210 PM MDT Wed Aug 29 2018

...RED FLAG WARNINGS IN EFFECT INTO THIS EVENING AND AGAIN THURSDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR MUCH OF SOUTHEAST WYOMING, 
MOSTLY WEST OF INTERSTATE 25...

...FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW HUMIDITY REMAINS IN
EFFECT FOR FWZ 310 THURSDAY...

WYZ301>304-306-308-309-301000-
/O.CON.KCYS.FW.W.0024.000000T0000Z-180830T0200Z/
/O.CON.KCYS.FW.W.0025.180830T1700Z-180831T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Upper North Platte River Basin-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
210 PM MDT Wed Aug 29 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301, 302,
303, 304, 306, AND 308...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
301, 302, 303, 304, 306, AND 308...

* AFFECTED AREA...Fire weather zone 301.Fire weather zone 
  302.Fire weather zone 303.Fire weather zone 304.Fire weather 
  zone 306.Fire weather zone 308. 

* WIND...Southwest winds 15 to 25 mph with gusts to 35 mph 
  Wednesday. Similar winds expected for Thursday afternoon.

* HUMIDITY...10 to 15 percent in the late morning and afternoon 
  both days.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-301000-
/O.CON.KCYS.FW.A.0018.180830T1700Z-180831T0200Z/
Platte/Goshen/Central and Eastern Laramie-
210 PM MDT Wed Aug 29 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONE 310...

* AFFECTED AREA...Fire weather zone 310.

* WIND...Southwest winds 10 to 20 mph. Some gusts to 30 mph
  possible during the afternoon.

* HUMIDITY...Falling to 10 to 15 percent in the afternoon.

* IMPACTS...Any fires that develop may spread rapidly. Outdoor
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and a possible Red Flag
Warning.

&&

$$
143 
WWUS85 KCYS 300139
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
739 PM MDT Wed Aug 29 2018

...RED FLAG WARNINGS IN EFFECT THURSDAY FOR GUSTY WINDS AND LOW 
HUMIDITY FOR MUCH OF SOUTHEAST WYOMING, MOSTLY WEST OF INTERSTATE 
25...

...FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW HUMIDITY REMAINS IN
EFFECT FOR FWZ 310 THURSDAY...

WYZ301>304-306-308-309-300945-
/O.CAN.KCYS.FW.W.0024.000000T0000Z-180830T0200Z/
/O.CON.KCYS.FW.W.0025.180830T1700Z-180831T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Upper North Platte River Basin-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
739 PM MDT Wed Aug 29 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
301, 302, 303, 304, 306, 308, AND 309... 

...RED FLAG WARNING FOR WEDNESDAY IS CANCELLED FOR GUSTY WINDS AND
LOW HUMIDITY FOR FIRE WEATHER ZONES 301, 302, 303, 304, 306, 308, AND 
309...

The National Weather Service in Cheyenne has cancelled the Red
Flag Warning for Wednesday. 



* WIND...Southwest winds 15 to 25 mph with gusts to 35 mph 
  Wednesday.

* HUMIDITY...10 to 15 percent in the late morning and afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-300945-
/O.CON.KCYS.FW.A.0018.180830T1700Z-180831T0200Z/
Platte/Goshen/Central and Eastern Laramie-
739 PM MDT Wed Aug 29 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONE 310...

* AFFECTED AREA...Fire weather zone 310.

* WIND...Southwest winds 10 to 20 mph. Some gusts to 30 mph 
  possible during the afternoon.

* HUMIDITY...Falling to 10 to 15 percent in the afternoon.

* IMPACTS...Any fires that develop may spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and a possible Red Flag
Warning.

&&

$$
453 
WWUS85 KCYS 300920
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
320 AM MDT Thu Aug 30 2018

...RED FLAG WARNINGS IN EFFECT THURSDAY FOR GUSTY WINDS AND LOW
HUMIDITY FOR FWZ 301...302...303...304...305...306...308...
309... AND 310.

WYZ310-301730-
/O.UPG.KCYS.FW.A.0018.180830T1700Z-180831T0200Z/
/O.EXA.KCYS.FW.W.0025.180830T1700Z-180831T0200Z/
Platte/Goshen/Central and Eastern Laramie-
320 AM MDT Thu Aug 30 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONE 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 8 PM MDT
this evening. The Fire Weather Watch is no longer in effect. 

* WIND...Southwest winds 10 to 20 mph. Gusts to 30 mph possible 
  during the afternoon. 

* HUMIDITY...Falling to 10 to 15 percent in the afternoon.

* HAINES...6.

* IMPACTS...Any fires that develop may spread rapidly. Outdoor 
  burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ305-301730-
/O.EXA.KCYS.FW.W.0025.180830T1700Z-180831T0200Z/
Sierra Madre Range/Medicine Bow NF-
320 AM MDT Thu Aug 30 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONE 305...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 8 PM MDT
this evening. 

* WIND...Southwest winds 15 to 25 mph with gusts to 40 mph.

* HUMIDITY...Falling to 10 to 15 percent in the afternoon.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ301>304-306-308-309-301730-
/O.CON.KCYS.FW.W.0025.180830T1700Z-180831T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Upper North Platte River Basin-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
320 AM MDT Thu Aug 30 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 301, 302, 303, 304, 306, 308, AND 309...

* WIND...Southwest winds 15 to 25 mph with gusts to 35 mph 
  Wednesday. 

* HUMIDITY...Falling to 9 to 15 percent in the afternoon.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
940 
WWUS85 KCYS 301515
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
915 AM MDT Thu Aug 30 2018

...RED FLAG WARNING IN EFFECT TODAY FOR GUSTY WINDS AND LOW 
HUMIDITY FOR FWZ 301...302...303...304...305...306...308... 309...
AND 310.

WYZ301>306-308>310-310200-
/O.CON.KCYS.FW.W.0025.180830T1700Z-180831T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
915 AM MDT Thu Aug 30 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301, 302,
303, 304, 305, 306, 308, 309 AND 310...

* WIND...West or southwest 15 to 25 mph with gusts to 35 mph. 

* HUMIDITY...Falling to 9 to 15 percent in the afternoon.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
642 
WWUS85 KCYS 310156
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
756 PM MDT Thu Aug 30 2018

...RED FLAG WARNING IS CANCELLED...


WYZ301>306-308>310-310300-
/O.CAN.KCYS.FW.W.0025.000000T0000Z-180831T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-North Laramie Range/Medicine Bow NF-
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
756 PM MDT Thu Aug 30 2018

...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY AND GUSTY WINDS 
FOR FIRE WEATHER ZONES 301, 302, 303, 304, 305, 306, 308, 309, AND
310...

The National Weather Service in Cheyenne has cancelled the Red
Flag Warning. 

Relative humidity values have been on the rise. Winds will 
continue to decrease during the evening and into the overnight.

$$

CW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 28, 11:29 PM MDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 28, 11:29 PM MDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1129 PM MDT Tue Aug 28 2018

.UPDATE...
Issued at 510 PM MDT Tue Aug 28 2018

Please see latest 00z Aviation Discussion

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 224 PM MDT Tue Aug 28 2018

Major changes and forecast objectives are the dangerous fire
weather conditions Tomorrow and Thursday.

Upgraded the fire weather Watch for Wednesday to a Red Flag
Warning as confidence has increased on widespread Fire Wx
conditions developing. In the meantime temperatures have stayed
relatively cool behind last nights cold front. Temperatures at CYS
are in the mid to upper 60s nearly 20 degrees cooler than the
weekend. Light north winds will mean chilly overnight lows in the
mid to lower 40s for most and some below freezing for the higher
terrain to the west. Winds will begin to swing to the southwest
later tonight as an approaching upper level jet moves overhead.
Expect mostly light winds overnight at between 5 and 10 mph.

Things will change quickly early wednesday as clear skies will
allow deep mixing to commence early in the day. The boundary layer
height increase will begin to allow turbulent momentum transfer
with the stronger winds from aloft down to the surface between 15
and 16z. With 35 to 40 kts overhead it should be easy for many
sites to see southwest winds sustained at 15 to 25 with gusts to
30 through peak heating. That combined with the drying lower level
humidity, to 10 or 15%, will set the stage for critical fire
weather. Those working the Britania Mountain fire should be
cautions as fire behavior may change rapidly with the onset of the
winds in and near downsloping terrain to the east of the Laramie
Range. Expect Highs in the low to mid 80s Wednesday afternoon with
mostly sunny skies.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 224 PM MDT Tue Aug 28 2018

Sunset Wednesday should bring an end to the stronger winds as
mixing ceases. Temperatures will fall rapidly under clear skies to
the lower 50s and upper 40s. Despite the cooler temperatures
continued drying means humidity recovery will still be poor
between 30 and 50%. The jet will be stronger thursday with H5
winds increasing to 40-50 kts. Again clearing skies early will
bring surface winds to 25 mph and gusts to 35 mph by 15z and
continuing through the afternoon. Temperatures will remain warm in
the middle 80s with widespread critical humidity values of
10-15%.

Early Friday a cold front associated with a weak shortwave trough
embedded in the mostly zonal flow will pass from west to east.
Given the poor surface moisture only a few showers and an isolated
thunderstorm are expected over far southeastern Wyoming early
Friday morning. Humidity recovery should skyrocket to roughly 80%
overnight bringing an end to the critical fire weather despite the
limited precipitation. Cooler air and a few more showers and
storms will arrive on Saturday and continue through the weekend.
Periods of showers and storms are expected early next week before
models begin to diverge on the forecast solution. Temperatures
should remain near to just below average.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1128 PM MDT Tue Aug 28 2018

VFR. Wind gusts to 20 knots at Rawlins and Laramie after 16Z.

&&

.FIRE WEATHER...
Issued at 224 PM MDT Tue Aug 28 2018

Critical fire weather conditions will return to the forecast area
tomorrow, as gusty winds and low relative humidity develop. A
strong mid level jet will develop early Wednesday which will bring
southwest winds of 15-25 mph. Wind gusts over 30 mph can also be
expected in the afternoon. Humidity has been slowly decreasing
through the day behind a cold front. Additional drying is expected
Thursday with minimum RH falling to near 10% for many locations.
Expect critical fire weather conditions as early as 11 am
continuing through the evening. Overnight humidity recovery is
expected to be poor at only 30%. On Thursday a stronger jet aloft
and continued drying will again likely bring critical fire weather
conditions to southeastern wyoming.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning from 11 AM to 8 PM MDT Wednesday for WYZ301>304-
     306-308.

     Fire Weather Watch from Thursday morning through Thursday
     evening for WYZ301>304-306-308>310.

NE...None.
&&

UPDATE...WM
SHORT TERM...AL
LONG TERM...AL
AVIATION...RUBIN
FIRE WEATHER...AL
Hazardous weather outlook, Aug 28, 3:05 PM MDT, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
305 PM MDT Tue Aug 28 2018

NEZ002-003-019>021-054-055-095-096-WYZ101>119-292115-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
305 PM MDT Tue Aug 28 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

No active weather is expected this afternoon and evening.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Dangerous Fire Weather conditions will develop tomorrow and
Thursday as gusty winds and low relative humidity are expected.
A Red Flag Warning is in effect from 11 am to 8pm Wednesday with a
Fire Weather Watch for similar areas on Thursday. A few showers
and storms are possible Friday and Saturday but no severe weather
is expected.

.Spotter information statement...

Nearby

Red Flag Warnings in Wyoming, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.